On some properties of general approximation spaces
Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_2_a0,
author = {I. U. Asekritova},
title = {On some properties of general approximation spaces},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1982},
volume = {267},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a0/}
}
I. U. Asekritova. On some properties of general approximation spaces. Doklady Akademii Nauk, Tome 267 (1982) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1982_267_2_a0/